Yes, spasms around and under my mx scar/ribs. I put them down to rads. Leg cramps also a problem. Feel at least 90, but was told by oncologist at last visit that there "is no choice, and have to continue". Lovely.
I don't have joint pain, but generally ache all over with a flu-like feeling when over tired. I have put a lot of weight on round my middle, and I have been trying to walk every day. Cholesterol also up, so am expecting that treatment to start as well.
This weather is not helping my resolution to keep walking - soo cold.
Back to the spasms - one for the oncologist I think, as this is presumably down to the nature of the drug (or alternatively nothing at all to do with it!!)
I know that aches and pains are a side effect whilst being on AIs, I am on Letrozole but in the last month I seem to be having muscle spasms.
I had 5 years of Tamoxifen and no problem and now on year 4 of 5 years of Letrozole. I feel like a 90 year old when I get out of bed and have started going for a walk before I leave for work just to loosen things up but these muscle spasms are something else, not all the time but if I move suddenly or bend down they catch me round the lower back.
When it first happened a few weeks ago my GP gave me diazepan and pain killers to loosen the muscles but I have tried to carry on without going back to the GP.
Any ideas or inforamtion would be a help, I am off to see my Onc next week. my yearly checkup, so am going to bring it up then.